# SDR ASAA2019022128338

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,996 hours, 6,910 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATTEMPTED TO START NR 1 ENGINE AT THE GATE WITH GROUND AIR SOURCE A TOTAL OF FOUR TIMES EGT WAS 320' + - ON FIRST 3 ATTEMPTS AND 420' ON FOURTH ATTEMPT WITH NEW STRONGER HUFFER. GROUNDED - YES. PERFORMED ENGINE EXCEEDANCE CHECK IAW AMM 71-00-00 WITH NO EXCEEDANCES NOTED. ACCOMPLISHED FIM 80-05 TASK 806. EEC BITE SHOWS NO FAULTS PNEUMATIC LEAK CHECK OK. ACTUATORS TEST PASSED. PERFORMED NR 1 ENGINE START W/ APU AS THE BLEED SOURCE & ENGINE STARTED NORMALLY. REF AMM 71-00-00. AIRCRAFT OK FOR SERVICE.
